MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71940-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The dhrs (device history review) for the libre sensor kits were reviewed and the dhrs showed the libre sensor kits passed all tests prior to release.The reported product is not expected to be returned as reporter indicated the device was discarded.Therefore, no further investigations planned.In the event that unanticipated product is received, a physical investigation will be performed per adc's established processes and procedures and a follow-up report will be submitted upon completion of investigation.The date of event is unknown.The date entered is the date reported as " 4 months ago." all pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported the adc freestyle libre sensor detached after 5 days of wear while changing clothes.Furthermore, the customer reported they went to the hospital, however, could not provide additional regarding the medical event as it occurred 4 months ago.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE 14 DAY
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key12001899
Report Number2954323-2021-72457
Device Sequence Number3559877
Product Code PZE
UDI-Device Identifier00357599001025
UDI-Public00357599001025
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model Number71940-01
Device Catalogue Number71939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1